Skip to Main Content

Conformal Geometry and Dynamics

Published by the American Mathematical Society since 1997, the purpose of this electronic-only journal is to provide a forum for mathematical work in related fields broadly described as conformal geometry and dynamics. All articles are freely available to all readers and with no publishing fees for authors.

ISSN 1088-4173

The 2020 MCQ for Conformal Geometry and Dynamics is 0.49.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.


The existence of quasimeromorphic mappings in dimension 3
HTML articles powered by AMS MathViewer

by Emil Saucan
Conform. Geom. Dyn. 10 (2006), 21-40
Published electronically: March 1, 2006


We prove that a Kleinian group $G$ acting on $\mathbb {H}^{3}$ admits a non-constant $G$-automorphic function, even if it has torsion elements, provided that the orders of the elliptic elements are uniformly bounded. This is accomplished by developing a method for meshing distinct fat triangulations which is fatness preserving. We further show how to adapt the proof to higher dimensions.
Similar Articles
  • Retrieve articles in Conformal Geometry and Dynamics of the American Mathematical Society with MSC (2000): 30C65, 57R05, 57M60
  • Retrieve articles in all journals with MSC (2000): 30C65, 57R05, 57M60
Bibliographic Information
  • Emil Saucan
  • Affiliation: Departments of Mathematics and Electrical Engineering, Technion, Haifa, Israel
  • Email:,
  • Received by editor(s): December 1, 2003
  • Received by editor(s) in revised form: January 20, 2006
  • Published electronically: March 1, 2006

  • Dedicated: For Meir, who insisted
  • © Copyright 2006 American Mathematical Society
    The copyright for this article reverts to public domain 28 years after publication.
  • Journal: Conform. Geom. Dyn. 10 (2006), 21-40
  • MSC (2000): Primary 30C65, 57R05, 57M60
  • DOI:
  • MathSciNet review: 2206314